# SDR DU4R2006514

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N8140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 24233 CORROSION WING TO BODY FAIRING SUPPORT BS 1020 TO BS 1040 LBL 6.  FABRICATED AND INSTALLED REPLACEMENT SUPPORT 20" X 3" FROM BAC1505-100049 7075T73 IAW B757-200 SRM 53-40-71, 51-20-01 AND 51-40-02.
